# SDR CA150504002

- Difficulty date: May 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 43,512 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7312 · Fuel Heater
- Part: Hose
- Condition: Leaking
- Location: Fuel Heater
- Component: Fuel Heater, Cfmint, EQUIPMENT
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE BOARDING PROCESS, A LEAK OCCURRED IN THE NR 2 ENGINE AREA RESULTING IN A PUDDLE 10X10 FEET.  ERS RESPONDED FOR THE CLEAN UP.  PASSENGERS WERE DEPLANED AS A PRECAUTION.  RESOLUTION FOUND HEATER RETURN HOSE LEAKING NR HMU CONECTION , RESEATED CONNECTOR IAW AMM 73-21-01-400-002-A , ENGINE RUN C/OUT CHECK SERVE.
